Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 293, NWS Omaha, NE

August 7, 2011Gage County, Jefferson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 7, 2011, 10:11 AM CDT for Gage County, Jefferson County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 10:11 AM CDT (15:11 UTC)
Expired
Aug 7, 2011, 10:41 AM CDT
In force
30 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Gage County, NE, Jefferson County, NE

The radar

The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
891 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WUUS53 KOAX 071511
SVROAX
NEC067-095-071600-
/O.NEW.KOAX.SV.W.0293.110807T1511Z-110807T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1011 AM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1100 AM CDT

* AT 1007 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTH OF FAIRBURY...OR 26 MILES SOUTHWEST
  OF BEATRICE...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ODELL AND STEELE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4007 9730 4012 9718 4002 9658 4000 9659
      4000 9718
TIME...MOT...LOC 1511Z 299DEG 21KT 4004 9711
WIND...HAIL <50MPH 1.00IN

$$

KERN
3 follow-up statements
925 
WWUS53 KOAX 071523
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1023 AM CDT SUN AUG 7 2011

NEC067-095-071600-
/O.CON.KOAX.SV.W.0293.000000T0000Z-110807T1600Z/
GAGE NE-JEFFERSON NE-
1023 AM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JEFFERSON AND SOUTHWESTERN GAGE COUNTIES UNTIL 1100 AM CDT...

AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HOLLENBURG...OR 23 MILES SOUTHWEST
OF BEATRICE...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ODELL AND STEELE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4003 9717 4010 9707 4002 9658 4000 9659
      4000 9718
TIME...MOT...LOC 1523Z 299DEG 21KT 4002 9704
WIND...HAIL <50MPH 1.00IN

$$

KERN
458 
WWUS53 KOAX 071535
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1035 AM CDT SUN AUG 7 2011

NEC067-095-071600-
/O.CON.KOAX.SV.W.0293.000000T0000Z-110807T1600Z/
GAGE NE-JEFFERSON NE-
1035 AM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JEFFERSON AND SOUTHWESTERN GAGE COUNTIES UNTIL 1100 AM CDT...

AT 1031 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HOLLENBURG...OR 23 MILES SOUTHWEST
OF BEATRICE...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  ODELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 9711 4008 9703 4002 9658 4000 9659
TIME...MOT...LOC 1535Z 299DEG 19KT 3999 9698
WIND...HAIL <50MPH 1.00IN

$$

KERN
385 
WWUS53 KOAX 071541
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1041 AM CDT SUN AUG 7 2011

NEC067-095-071552-
/O.CAN.KOAX.SV.W.0293.000000T0000Z-110807T1600Z/
GAGE NE-JEFFERSON NE-
1041 AM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND
SOUTHWESTERN GAGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4000 9711 4008 9703 4002 9658 4000 9659
TIME...MOT...LOC 1542Z 299DEG 19KT 3997 9694

$$

KERN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:20 AM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, Aug 7, 3:20 AM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 AM CDT SUN AUG 7 2011

.DISCUSSION...
MAIN CONCERN IS TIMING OF HIGHEST THUNDERSTORM CHANCES OVER THE NEXT
FEW DAYS. LARGE SCALE PATTERN AT 500 MB STILL FEATURES RIDGING OVER
THE SOUTHERN THIRD OF THE UNITED STATES WITH FAIRLY FAST FLOW ACROSS
THE CENTRAL AND NORTHERN PARTS OF THE COUNTRY. SEVERAL SHORTWAVE
TROUGHS EMBEDDED IN THE FLOW WILL MOVE ACROSS THE AREA THROUGH MID
WEEK. A PRETTY STRONG WAVE WILL TRACK FROM ALBERTA TODAY SOUTHEAST
INTO SOUTHERN MANITOBA BY MID DAY MONDAY. IN GENERAL...HEIGHTS WILL
FALL OVER THE EASTERN UNITED STATES...WITH THE MID LEVEL RIDGE
SHIFTING TO MORE ALONG THE BORDER OF THE UNITED STATES AND MEXICO
THROUGH TUESDAY.

TODAY...THE WESTERN END OF A WEAK FRONTAL BOUNDARY AT THE SURFACE
EXTENDING FROM WISCONSIN BACK ACROSS NORTHERN KANSAS SHOULD BE
NEARLY STATIONARY. DEWPOINTS NORTH OF THE FRONT HAD DROPPED INTO THE
60S...BUT 70S CONTINUE SOUTH OF THE FRONT. THE 00Z OUTPUT FROM THE
GFS MODEL SEEMS REASONABLE. IT SHOWS THAT HIGH PRESSURE LOCATED OVER
THE DAKOTAS EARLY THIS MORNING WILL BUILD INTO IOWA BY THIS EVENING
WHILE LOW PRESSURE STRENGTHENS SLIGHTLY OVER WESTERN KANSAS. THIS
SHOULD KEEP A DECENT AMOUNT OF MOISTURE IN PLACE UP TO ABOUT 850 MB
NORTH OF THE FRONT. SOME ACTIVITY SHOULD MOVE INTO OUR AREA FROM
THE WEST THIS MORNING. THE QUESTION THEN BECOMES WILL MORE ACTIVITY
DEVELOP AFTER THAT THIS AFTERNOON. HAVE THE HIGHEST CONFIDENCE OF
THAT OCCURRING OVER SOUTHEAST NEBRASKA. CHANCES LOOK EVEN BETTER
FOR TONIGHT ACROSS OUR SOUTHERN ZONES AS LOW LEVEL JET STRENGTHENS
TO OVER 40 KNOTS OVER KANSAS. AGREE WITH SPC DAY 1 OUTLOOK THAT
SOME SEVERE WEATHER IS POSSIBLE...ESPECIALLY THIS EVENING. THERE
COULD ALSO BE LOCALLY HEAVY RAIN. SO HAVE MENTIONED BOTH IN GRIDS.

PATTERN STILL LOOKS UNSETTLED FOR MONDAY INTO MONDAY EVENING...THEN
IT APPEARS OUR PRECIPITATION CHANCES WILL DROP BELOW 15 PERCENT
FOR A BRIEF PERIOD. LATE MONDAY NIGHT AND TUESDAY SHOULD BE DRY
WITH HIGH PRESSURE BUILDING IN AT THE SURFACE...BUT THIS WILL MOVE
EAST AND STORM CHANCES WILL INCREASE AGAIN FOR TUESDAY AFTERNOON
THROUGH WEDNESDAY NIGHT WITH A FEW WEAK WAVES MOVING THROUGH.

BOTH THE 00Z GFS AND THE 00Z ECMWF BUILD A 500 MB RIDGE OVER THE
ROCKIES LATE THIS WEEK INTO NEXT WEEKEND...WHICH PUTS US IN FAIRLY
FAST NORTHWEST FLOW ALOFT.

TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS MOSTLY IN THE 80S AND
LOWS MOSTLY IN THE 60S.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

TSTMS HAVE MIXED THE ATMOSPHERE THIS MORNING...AND NO WIDESPREAD LOW
CLOUDS OR FOG ARE EXPECTED. A TSTM COMPLEX CONTINUES TO MOVE EAST
ACROSS CENTRAL NEB...AND THIS COULD MOVE INTO THE KLNK AREA AFTER
11Z. OTHERWISE ANOTHER ROUND OF TSTMS EXPECTED LATER THIS AFTERNOON
AND EVENING...TRACKING FROM CENTRAL INTO EASTERN AND PARTICULARLY
SOUTHEAST NEB. KLNK LIKELY TO BE IMPACTED BY THESE STORMS DURING THE
EVENING...WITH LESSER CHANCES BUT STILL POSSIBLE AT KOMA AND KOFK.
SFC WINDS TODAY WILL BE LIGHT...FROM THE NORTH AT 5 KTS THIS
MORNING...BECOMING EAST TO SOUTHEAST AT 5 KTS THIS AFTERNOON.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DISCUSSION...MILLER
AVIATION...TAYLOR
Hazardous weather outlook, Aug 7, 5:00 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
500 AM CDT SUN AUG 7 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-072000-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
500 AM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA THROUGH
TONIGHT. SOME STORMS COULD BE SEVERE. THE MAIN HAZARDS WOULD BE
LARGE HAIL AND DAMAGING WINDS...BUT HEAVY RAIN IS ALSO POSSIBLE.
THE HIGHEST CHANCE FOR SEVERE STORMS IS FROM LATE THIS AFTERNOON
THROUGH THE EVENING...MAINLY ALONG AND NORTH OF A LINE FROM
AROUND ALBION TO RED OAK.

THE STORMS WILL OCCUR AS SEVERAL UPPER LEVEL DISTURBANCES TRACK
NORTH OF A FRONTAL BOUNDARY LOCATED ACROSS PARTS OF MISSOURI AND
KANSAS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE MONDAY INTO MONDAY EVENING.
A FEW STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM TUESDAY AFTERNOON
INTO FRIDAY...AS SEVERAL DISTURBANCES MOVE ACROSS THE PLAINS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

MILLER

In the hours before

Local storm report, Aug 7, 9:20 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 AM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     3 N ALBION              41.73N 98.00W
08/06/2011  E65.00 MPH       BOONE              NE   TRAINED SPOTTER

            HAD SHED DAMAGE AND TREE LIMBS DOWN FROM STRONG
            WINDS...2.25 INCHES OF RAINFALL IN LESS THAN 60
            MINUTES...ALSO HAD HAIL /SIZE UNKNOWN/

&&

DORN
Local storm report, Aug 7, 9:35 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
935 AM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     PLATTE CENTER           41.54N 97.49W
08/06/2011  E60 MPH          PLATTE             NE   TRAINED SPOTTER

            4 INCH DIAMETER TREE BRANCHES DOWN IN PLATTE CENTER

&&

DORN
Special weather statement, Aug 7, 9:49 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
949 AM CDT SUN AUG 7 2011

NEZ088-071530-
JEFFERSON NE-
949 AM CDT SUN AUG 7 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHERN JEFFERSON COUNTY UNTIL 1030
AM CDT...

AT 948 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF FAIRBURY...OR 30 MILES
SOUTHWEST OF BEATRICE...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FAIRBURY...
  ENDICOTT...
  ROCK CREEK STATION STATE HISTORICAL PARK...
  STEELE CITY...

THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KERN
Local storm report, Aug 7, 10:03 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1003 AM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             1 W PIERCE              42.20N 97.55W
08/06/2011  M1.50 INCH       PIERCE             NE   TRAINED SPOTTER

            MOST OF THE HAIL WAS QUARTER-SIZED...BUT A FEW WERE
            LARGER /PING-PONG SIZED/

&&

DORN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:11 PM CDTSevere Thunderstorm WarningOAXSaline, Seward49 min
Aug 6, 7:19 PM CDTSevere Thunderstorm WarningOAXBoone26 min
Aug 6, 7:40 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward50 min
Aug 6, 7:43 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte47 min
Aug 6, 7:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce46 min
Aug 6, 7:48 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders42 min
Aug 6, 8:24 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy51 min
Aug 6, 8:28 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe47 min
Aug 6, 8:29 PM CDTSevere Thunderstorm WarningOAXColfax, Platte19 min
Aug 6, 8:54 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe36 min
Aug 6, 9:04 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders41 min
Aug 6, 9:10 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne27 min
Aug 6, 9:30 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Douglas, Lancaster, Saunders, Seward45 min
Aug 6, 9:35 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne40 min
Aug 6, 9:43 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Lancaster, Otoe, Sarpy, Saunders and 1 more47 min
Aug 6, 10:11 PM CDTSevere Thunderstorm WarningOAXCass, Otoe49 min
Aug 7, 12:02 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy, Saunders43 min
Aug 7, 12:07 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Saunders, Seward38 min
Aug 7, 12:45 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe45 min
Aug 7, 2:54 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe51 min
Aug 7, 3:46 AM CDTSevere Thunderstorm WarningOAXNemaha44 min
Aug 7, 4:19 AM CDTSevere Thunderstorm WarningOAXRichardson41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.